On the DNA codes
Downloads
DOI:
https://doi.org/10.26637/mjm1104/001Abstract
In this paper, by using three different methods, the DNA codes are obtained from some codes over a family of the rings Di=D1[w2,...,wi]/⟨w2i−wi,wiwj−wjwi⟩, where i=2,...,r,j=1,2,...r and D1=F2+uF2+w1(F2+uF2), u2=0, w21=w1,uw1=w1u,F2={0,1}.
Keywords:
DNA codes, skew codes, reversibilityMathematics Subject Classification:
94B05, 95B60- Pages: 332-343
- Date Published: 01-10-2023
- Vol. 11 No. 04 (2023): Malaya Journal of Matematik (MJM)
L. A DLEMAN , Molecular computation of the solutions to combinatorial problems, Science, 266(1994), 1021–1024. DOI: https://doi.org/10.1126/science.7973651
Y. C ENGELLENMIS AND A. D ERTLI , On the cyclic DNA codes over the finite ring, Acta Universitatis Apulensis, 58(2019), 1–11. DOI: https://doi.org/10.17114/j.aua.2019.58.01
K. G UENDA AND T.A. G ULLIVER , Construction of cyclic codes over F 2 + uF 2 for DNA computing, Applicable Algebra in Engineering, Communication and Computing, 24(2013), 445-459. DOI: https://doi.org/10.1007/s00200-013-0188-x
F. G URSOY , E. S. O ZTAS AND I. S IAP ], R EVERSIBLE DNA CODES OVER F 16 + uF 16 + vF 16 + uvF 16 , arXiv:1703.10189v1, 2017.
F. G URSOY , E. S. O ZTAS AND A. O ZKAN , R EVERSIBLE DNA CODES OVER A FAMILY OF NON - CHAIN RING , arXiv:1711.02385v1, 2017.
F. G URSOY , E. S. O ZTAS AND I. S IAP , R EVERSIBLE DNA CODES USING SKEW POLYNOMIAL RINGS , Applicable Algebra in Engineering, Communication and Computing, 28(2017), 311–320. DOI: https://doi.org/10.1007/s00200-017-0325-z
T. H EAD , F ORMAL LANGUAGE THEORY AND DNA: AN ANALYSIS OF THE GENERATIVE CAPACITY OF SPECIFIC RECOMBINANT BEHAVIORS , Bulletin of mathematical biology, 49(1987), 737–759. DOI: https://doi.org/10.1016/S0092-8240(87)90018-8
J. L IANG AND W. L IQI , O N CYCLIC DNA CODES OVER F 2 +uF 2 , Journal of Applied Mathematics and Computing, 51(2016), 81–91. DOI: https://doi.org/10.1007/s12190-015-0892-8
B. Y ILDIZ AND I. S IAP , C YCLIC CODES OVER F 2 [u]/ < u 4 −1 > AND APPLICATIONS TO DNA CODES ., Computers Mathematics with Applications, 63(2012), 1169–1176. DOI: https://doi.org/10.1016/j.camwa.2011.12.029
S. Z HU AND X. C HEN , C YCLIC DNA CODES OVER F 2 + uF 2 + vF 2 + uvF 2 AND THEIR APPLICATIONS , Journal of Applied Mathematics and Computation, 55(2017), 479–493. DOI: https://doi.org/10.1007/s12190-016-1046-3
- NA
Metrics
Published
How to Cite
Issue
Section
License
Copyright (c) 2023 Abdullah DERTLI, Yasemin CENGELLENMIS

This work is licensed under a Creative Commons Attribution 4.0 International License.